# SDR MALA040530

- Difficulty date: July 15, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 17,121 hours, 18,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Part serial: 2142
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER LIGHT ILLUMINATED AFTER START.  EMERGENCY POWER SUPPLY P/N 501-1228-04, S/N 2142 UNIT APPEARS TO HAVE BEEN DROPPED.  REPLACED SHORTED A2 PCB P/N 542-2635-01.  UNIT PASSES CMM.  AIRCRAFT RETURNED TO SERVICE 7/29/04.
